Journal of the Mathematical Society of Japan

Homeomorphisms on a three dimensional handle

Mitsuyuki OCHIAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 30, Number 4 (1978), 697-702.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240432345

Digital Object Identifier
doi:10.2969/jmsj/03040697

Mathematical Reviews number (MathSciNet)
MR0513078

Zentralblatt MATH identifier
0401.57016

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

OCHIAI, Mitsuyuki. Homeomorphisms on a three dimensional handle. J. Math. Soc. Japan 30 (1978), no. 4, 697--702. doi:10.2969/jmsj/03040697. http://projecteuclid.org/euclid.jmsj/1240432345.


Export citation